Electron. J. Diff. Equ., Vol. 2010(2010), No. 92, pp. 1-10.

Existence of solutions for fractional differential inclusions with boundary conditions

Dandan Yang

This article concerns the existence of solutions for fractional-order differential inclusions with boundary-value conditions. The main tools are based on fixed point theorems due to Bohnerblust-Karlin and Leray-Schauder together with a continuous selection theorem for upper semi-continuous multi-valued maps.

Submitted March 18, 2010. Published July 7, 2010.
Math Subject Classifications: 34A60.
Key Words: Fractional differential inclusions; boundary value conditions; fixed point theorem; multi-valued maps.

Show me the PDF file (217 KB), TEX file, and other files for this article.

Dandan Yang
School of Mathematical Science
Huaiyin Normal University
Huaian 223300, China
email: yangdandan2600@sina.com

Return to the EJDE web page